| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2 vticm5 13.2 implantable collamer lens of -5.5/1.00/111 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of irido-corneal angles.The exchange resolved the problem.Cause reported as other.
Additional Manufacturer Narrative
Additional data: h3 - device evaluation: the lens was returned in a microcentrifuge vial with moisture and residue/debris on the product.Visual inspection found fibre and no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data; b5: the reporter indicated that a 13.2 vticm5 13.2 implantable collamer lens of -5.5/1.00/111 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of irido-corneal angles.The exchange resolved the problem.Cause reported as other.Claim#: (b)(4).